A 65-year-old m an com plained to his physician of epigastric distress, m uscle weakness,…

A 65-year-old m an com plained to his physician of epigastric distress, m uscle weakness, hypertension, and w hite plaques in his m outh. The patient, diagnosed w ith polyarteritis nodosa 8 m onths ago, had been receiving an appropriate therapy since then. Laboratory values showed fasting blood glucose of 135 mg/dL (norm al 70-110 mg/dL) and blood urea nitrogen (BUN) of 40 m g/dL (norm al 7-18 m g/dL). Which of the follow ing drugs m ost likely caused the patient’s signs and sym ptom s? A. Indom ethacin B. Ketoconazole C. Fludrocortisone D. Spironolactone E. Prednisone F. Ibuprofen

Don't use plagiarized sources. Get Your Custom Essay on
A 65-year-old m an com plained to his physician of epigastric distress, m uscle weakness,…
For as low as $13/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*